Show simple item record

dc.contributor.authorBaldwin, JT
dc.contributor.authorLarson, PB
dc.contributor.authorShelah, S
dc.date.accessioned2016-04-29T19:12:36Z
dc.date.available2016-04-29T19:12:36Z
dc.date.issued2015-07-22
dc.identifier.bibliographicCitationBaldwin, J. T., Larson, P. B. and Shelah, S. Almost galois ω-stable classes. Journal of Symbolic Logic. 2015. 80(3): 763-784. DOI: 10.1017/jsl.2015.19.en_US
dc.identifier.issn0022-4812
dc.identifier.urihttp://hdl.handle.net/10027/20472
dc.descriptionThis is a copy of an article published in the Journal of Symbolic Logic © 2015 Cambridge University Press.en_US
dc.publisherAssociation for Symbolic Logic [Society Publisher]en_US
dc.subjectAbstract elementary classen_US
dc.subjectAbsolutenessen_US
dc.subjectAlmost Galois stableen_US
dc.titleAlmost galois ω-stable classesen_US
dc.typeArticleen_US


Files in this item

Thumbnail

This item appears in the following Collection(s)

Show simple item record